is metformin good for me
I'm one of the people who has diarrhea when using Metformin. I have to buy Glucophage Xr, because our hospital Edl does not cater for it.
i think mg also plays a part in how it affects your stomach
@A DiabetesTeam Member It is my understanding that Metformin is the most widely prescribed medicine for type 2 diabetes. It was introduced in Canada in 1972 and in the USA in 1997, so it has been around for a long time. It has been widely used for decades without any major issues coming to the surface.
There are some side affects that some people get, diarrhea seems to be a big one. Many get over the side affects in a week or two, Others have to go with other meds.
Like any meds, there are issues to be aware of. From what I can tell Metformin has fewer and less severe issues than the alternatives, which is is why it is prescribed first most of the time.
I have had problems with my feet tingling and it is like I need to get up and walk to get it to stop it has kept me up at night I put dial soap in a sock put one sock on each foot and wear them to bed it stops the tingling in my feet and I can sleep hope it helps :)
We never share your personal information with anyone.